# SDR QXEA200501529

- Difficulty date: November 2, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,955 hours, 11,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT CARGO DOOR FWD LOWER SKIN BEHIND FWD LOWER ROLLER BRACKET HAS CHAFING AND CORROSION.  MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, 51-00-01-250-301, NDTM PART 6, 51-00-04 AND QX EA 6-52-410.
